# SDR MALA010539

- Difficulty date: June 19, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab 340B
- Aircraft serial: 048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3103 OUT OF MSP, HYDR CWP LIGHT CAME ON AFTER T/O.  MAIN ACCUMULATOR PRESSURE DROPPED TO ZERO.  EM STAYED UP.  WENT THRU THE QRH AND THE GEAR CAME DOWN HAD TO PUMP THE FLAPS DOWN.  AIR RETURN TO MSP.  MAINTENANCE COMPLETED MM 409 107664 REPLACED NLG RETRACTION ACTUATOR LINE.  REPLACED LT AND RT SEPARATION BOLTS.  REFER TO WORK CARD FOR DETAILS, OPS AND LEAK CHECK GOOD.
